Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

From (Quantified) Boolean Formulae to Answer Set Programming

Abstract :

We propose in this article a translation from quantified Boolean formulae to answer set programming. The computation of a solution of a quantified Boolean formula is then equivalent to the computation of a stable model for a normal logic program. The case of unquantified Boolean formulae is also considered since it is equivalent to the case of quantified Boolean formulae with only existential quantifiers.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03255405
Contributeur : Okina Univ Angers Connectez-vous pour contacter le contributeur
Soumis le : mercredi 9 juin 2021 - 15:08:27
Dernière modification le : mercredi 20 octobre 2021 - 03:19:08
Archivage à long terme le : : vendredi 10 septembre 2021 - 18:47:50

Fichier

jlc09.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Igor Stéphan, Benoit da Mota, Pascal Nicolas. From (Quantified) Boolean Formulae to Answer Set Programming. Journal of Logic and Computation, Oxford University Press (OUP), 2009, 19 (4), pp.565 - 590. ⟨10.1093/logcom/exn041⟩. ⟨hal-03255405⟩

Partager

Métriques

Consultations de la notice

4

Téléchargements de fichiers

10